[Previous Months][Date Index][Thread Index][Join - Register][Login]
[Message Prev][Message Next][Thread Prev][Thread Next]

RE: [IP] Falling Down Alot Recently...

It's really interesting that someone would bring this up right now!  I have
been falling alot the last 2 years.  I'm not on any new medication and can't
blame the pump at all.  It seems as though I can't catch myself like I used to
do when I'd loose my balance.  Just this past Sunday, I fell off a chair that
I was standing on and banged myself up pretty badly.  It was like I just lost
control of my entire body and fell.

I have also noticed that my ankles and knees don't seem as strong as they
should be.

If anyone has an idea...I hate to go to my doctor again.

Sue Gordon
email @ redacted
To: email @ redacted
From: email @ redacted on 5, Nov 1998 11:35 AM
Subject: [IP] Falling Down Alot Recently...
RFC Header:Received: by omnibus.ce.psu.edu with SMTP;5 Nov 1998 11:35:27 -0500
Received: (qmail 4986 invoked from network); 5 Nov 1998 16:42:24 -0000
Received: from ns.graphicstat.com (HELO ns1.graphicstat.com)
(email @ redacted)
  by mail001.mediacity.com with SMTP; 5 Nov 1998 16:42:24 -0000
Received: from bzs.org (email @ redacted [])
	by ns1.graphicstat.com (8.9.0/8.9.0) with ESMTP id IAA07379;
	Thu, 5 Nov 1998 08:35:42 -0800
Received: (from email @ redacted) by bzs.org (8.8.5/8.8.5) id IAA15391 for
insulin-pumpers-outgoing; Thu, 5 Nov 1998 08:35:19 -0800
Message-ID: <000101be08da$25b898a0$email @ redacted>
From: "Art Schumm" <email @ redacted>
To: <email @ redacted>
Subject: [IP] Falling Down Alot Recently...
Date: Thu, 5 Nov 1998 08:32:59 -0800
X-Priority: 3
X-MSMail-Priority: Normal
X-Mailer: Microsoft Outlook Express 4.72.2106.4
X-MimeOLE: Produced By Microsoft MimeOLE V4.72.2106.4
Sender: email @ redacted
Precedence: bulk
Reply-To: email @ redacted
Does anyone else have this problem...

In the past couple months my legs seem to give out on me, as if my legs turn
to jello, I loose my muscle control.

This happens also when I trip (I don't always see what's in front of me do
the vision problems) I can't regain my balance, and down I go.

I don't have any new developments in my condition of neuropathy to my feet
and legs (mostly burning) but, I have started on NEURONTIN (1200mg daily).
I took the drug for about a month before I started falling down.  Although,
when I first started on neurontin, I noticed my control in my keyboard
typing, and my mouse movements were shaky and uncontrolled.  This sometimes
caused me to have to stop, and come back to the comuter later.

I don't know if there is a connection between the drug and my problem of
falling down, or if it is just my neuropathy advancing in severity.  Please,
if anyone else has these symptoms, let me know!


Insulin-Pumpers website http://www.insulin-pumpers.org/

Insulin-Pumpers website http://www.insulin-pumpers.org/